Both vaccines reported cases of thrombosis in the vaccinated population.Women are most affected by cerebral thrombosis
after that AstraZeneca vaccine Have an atypical blood clot condition Johnson & Johnson, Based on the same technology, it is the target of the same suspicion. What is known so far?
In both cases, several cases were found Thrombosis Among vaccinated people.
These are not simple thrombosis, such as phlebitis, but very unusual conditions.First, because of its location: they affect Cerebral vein The European Medicines Agency (EMA) pointed out the situation regarding AstraZeneca on April 7, followed by the abdomen.
The US Department of Health, the FDA and the CDC said on Tuesday that the Johnson & Johnson vaccine also had “cerebral venous sinus thrombosis.”
These pathologies occur with a decline in levels. Platelets, So that while the blood clots, the patient may suffer bleeding
EMA first realized on April 7 that these problems may be caused by the AstraZeneca vaccine.
On the contrary, the link has not been formally established with Johnson & Johnson vaccine, which has been licensed but has not yet been administered under the Janssen name in Europe. In the United States, his work was suspended on Tuesday, awaiting scientific response.
These problems may be related to the two vaccine technologies. “Viral Vector”. This is based on support for another virus, which can be modified to carry genetic information in the body that can resist COVID.
Both use adenovirus, which is a very common virus.one of them AstraZeneca Is an adenovirus Chimpanzee and one of them Johnson this is one Humanity.
At present, it is not clear whether these pathologies are also combined with Sputnik, another vaccine that uses adenovirus. This has been authorized in approximately 60 countries, but not in the European Union or the United States.
Several elements point to immune response Overdose caused by these vaccines.
In a study published online on March 28, researchers in Germany and Austria established a metaphor with another known mechanism.
A team of scientists led by Andreas Greinacher of Greifswald University said this phenomenon is “clinically similar to heparin-induced thrombocytopenia (HIT).”
HIT is an abnormal, severe and abnormal immune response triggered by drugs in some patients Anticoagulant,heparin.
EMA conducted an assessment on April 7 and urged new research to be carried out. This is a “reasonable explanation.”